We determine explicit formulas for the number of representations of a positive integer n by quaternary quadratic forms with coefficients 1, 2, 5 or 10. We use a modular forms approach.

Additional Metadata
Keywords Cusp forms, Dedekind eta function, Eisenstein forms, Eta quotients, Modular forms, Quaternary quadratic forms, Representations, Theta functions
Persistent URL dx.doi.org/10.4134/CKMS.c170468
Journal Communications of the Korean Mathematical Society
Citation
Alaca, A, & Altiary, M. (Mada). (2019). Representations by quaternary quadratic forms with coefficients 1, 2, 5 or 10. Communications of the Korean Mathematical Society, 34(1), 27–41. doi:10.4134/CKMS.c170468